| Catalog Number |
10802688 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had separated.The following information was provided by the initial reporter: while on-site for review of concerns with iv set reference #10802688 it was reported to me that several of this particular iv administration set (approximately 13) complaints were communicated by nursing staff to the supply change manager that sets "fell apart" at the juncture between the drip chamber and the iv tubing.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.